# SDR FDEA202109082247

- Difficulty date: September 8, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR MEMBRANE WEB AT OBSERVER SEAT CUTOUT STATION 360 X = - 4 FOUND   WORN. COCKPIT FLOOR MEMBRANE WEB AT OBSERVER SEAT CUTOUT STATION 360 X = - 4 CARRIED   OUT REPAIR AS PER SRM 53-10-51-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
